Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 157, NWS State College, PA

August 19, 2017Blair County, Centre County, Huntingdon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 19, 2017, 5:29 PM EDT for Blair County, Centre County, Huntingdon County, Pennsylvania. It was in force for 91 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2017, 5:29 PM EDT (21:29 UTC)
Expired
Aug 19, 2017, 7:00 PM EDT
In force
91 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blair County, PA, Centre County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 30 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 5:45 PM EDTTSTM WND DMG1 S Altoona, PATREES SNAPPED AND UPROOTED ON HUDSON AVE
Aug 19, 5:45 PM EDTTSTM WND DMG2 Ne Williamsburg, PATREES DOWN ON COVEDALE ROAD
Aug 19, 5:45 PM EDTTSTM WND DMG3 Se Tipton, PATREES DOWN
Aug 19, 5:45 PM EDTTSTM WND DMGChester Hill, PATREE DOWN ON VEHICLE NEAR CORNER OF ALTON AND LAURA
Aug 19, 5:50 PM EDTTSTM WND DMG1 Nw Tyrone, PAROOFS BLOWN OFF ON 1200 BLOCK OF PENNSYLVANIA AVE
Aug 19, 5:50 PM EDTTSTM WND DMG3 Nnw Altoona, PATREES SNAPPED AND UPROOTED ON JOUNIATA GAP ROAD
Aug 19, 5:56 PM EDTTSTM WND DMGRoaring Spring, PATREES SNAPPED OFF ON WALNUT STREET AND ROOSEVELT STREET.
Aug 19, 6:00 PM EDTTSTM WND DMG1 E Hollidaysburg, PABARN BUILT IN 1870 COLLAPSED IN VIOLENT WIND GUST
Aug 19, 6:00 PM EDTTSTM WND DMGClaysburg, PATREES DOWN ON PINE HOLLOW ROAD
Aug 19, 6:10 PM EDTTSTM WND DMG3 Se State College, PATREES AND WIRES DOWN ON ANACONDA DRIVE FURGASON TWP
Aug 19, 6:22 PM EDTTSTM WND DMGState College, PALIVE WIRES BLOCKING WHITE HALL ROAD... FURGASON TWP
Aug 19, 6:30 PM EDTTSTM WND DMGPine Grove Mills, PANUMEROUS TREES DOWN AROUND PINE GROVE MILLS PINE GROVE MTN ROAD CLOSED DUE TO FFALLEN TREES
Aug 19, 6:35 PM EDTTSTM WND DMG1 Nne Ardenheim, PAMULTIPLE TREES... POLES AND WIRES DOWN CLOSING SCHOOL HOUSE HOLLOW ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 2:45 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

067 
WUUS51 KCTP 192129
SVRCTP
PAC013-027-061-192300-
/O.NEW.KCTP.SV.W.0157.170819T2129Z-170819T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
529 PM EDT SAT AUG 19 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Huntingdon County in central Pennsylvania...
  Centre County in central Pennsylvania...
  Blair County in central Pennsylvania...

* Until 700 PM EDT

* At 529 PM EDT, severe thunderstorms were located along a line
  extending from Plymptonville to near Blandburg to Sankertown to
  Westmont, moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Severe thunderstorms will be near, 
  Blandburg around 530 PM EDT. 
  Tyrone, Hollidaysburg, Duncansville, Lakemont, Bald Eagle, 
  Birmingham, Horseshoe Curve, Tipton and Sinking Valley around 540 
  PM EDT. 
  Franklinville, Royer, Warriors Mark, Canoe Creek State Park, 
  Spruce Creek, Black Moshannon State Park, Roaring Spring, Pine 
  Glen and North Philipsburg around 550 PM EDT. 
  Rock Springs, Snow Shoe, Clarence, Whipple Dam State Park, 
  Moshannon, Ski Gap, Entriken, Williamsburg, Trough Creek State 
  Park and Ramblewood around 600 PM EDT. 

Other locations impacted by these severe thunderstorms include
Saltillo, Shade Gap, Mapleton, McConnellstown, Shirleysburg, Howard,
Petersburg, East Freedom, Alexandria and Orbisonia.

For those driving on Interstate 80, this includes areas between the
Kylertown and Lamar exits, specifically from mile markers 139 to 171.

This includes the following Interstates...
 The Pennsylvania Turnpike from mile markers 184 to 186.
 Interstate 99 from mile markers 15 to 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4021 7821 4030 7826 4025 7845 4033 7862
      4076 7837 4096 7817 4096 7808 4112 7811
      4125 7790 4118 7790 4107 7758 4097 7751
      4104 7715 4085 7736 4073 7768 4056 7784
      4040 7791 4038 7775 4026 7771 4006 7787
TIME...MOT...LOC 2129Z 280DEG 41KT 4104 7842 4071 7839 4046 7862 4031
7896

HAIL...0.75IN
WIND...60MPH
 
$$

Lambert/jung
2 follow-up statements
718 
WWUS51 KCTP 192210
SVSCTP

Severe Weather Statement
National Weather Service State College PA
610 PM EDT SAT AUG 19 2017

PAC013-027-061-192300-
/O.CON.KCTP.SV.W.0157.000000T0000Z-170819T2300Z/
Huntingdon PA-Centre PA-Blair PA-
610 PM EDT SAT AUG 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR HUNTINGDON...CENTRE AND SOUTHEASTERN BLAIR COUNTIES...

At 608 PM EDT, severe thunderstorms were located along a line
extending from near Clarence to Port Matilda to near Mcalevys Fort to
near Trough Creek State Park to near Queen, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

These severe storms will be near...
  Mcalevys Fort, Whipple Dam State Park, Julian, Snow Shoe, 
  Clarence, Raystown Dam, Rock Springs and Milesburg around 610 PM 
  EDT. 
  State College, Bald Eagle State Park, Lemont, Houserville, Park 
  Forest Village, Boalsburg, Mount Union, Pine Grove Mills, 
  Blanchard and Ramblewood around 620 PM EDT. 
  Lamar, Dudley, Potters Mills, Centre Hall, Seven Mountains, 
  Madisonburg and Pleasant Gap around 630 PM EDT. 
  Rebersburg, Woodward, Poe Valley State Park, Rockhill Furnace, 
  Spring Mills, Aaronsburg and Millheim around 640 PM EDT. 

Other locations impacted by these severe thunderstorms include
Saltillo, Shade Gap, Mapleton, McConnellstown, Shirleysburg, Howard,
Petersburg, East Freedom, Alexandria and Orbisonia.

Those present at the Grange Fairgrounds are in the path of these 
storms and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. 
SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
State College PA.


&&

LAT...LON 4021 7821 4030 7826 4025 7845 4033 7862
      4050 7829 4079 7818 4096 7808 4107 7807
      4112 7794 4116 7788 4107 7758 4097 7751
      4104 7715 4085 7736 4073 7768 4056 7784
      4040 7791 4038 7775 4026 7771 4006 7787
TIME...MOT...LOC 2208Z 279DEG 44KT 4105 7787 4083 7804 4063 7789 4039
7812 4024 7847

HAIL...0.75IN
WIND...60MPH
 
$$

Lambert
506 
WWUS51 KCTP 192244
SVSCTP

Severe Weather Statement
National Weather Service State College PA
644 PM EDT SAT AUG 19 2017

PAC013-192252-
/O.CAN.KCTP.SV.W.0157.000000T0000Z-170819T2300Z/
Blair PA-
644 PM EDT SAT AUG 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAIR COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central, south central and north central Pennsylvania.

LAT...LON 4021 7821 4030 7809 4038 7801 4074 7778
      4094 7770 4101 7764 4107 7758 4097 7751
      4104 7715 4085 7736 4073 7768 4056 7784
      4040 7791 4038 7775 4026 7771 4006 7787
TIME...MOT...LOC 2242Z 282DEG 13KT 4096 7748 4076 7744 4059 7759 4030
7784 4011 7800

$$

PAC027-061-192300-
/O.CON.KCTP.SV.W.0157.000000T0000Z-170819T2300Z/
Huntingdon PA-Centre PA-
644 PM EDT SAT AUG 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN HUNTINGDON AND SOUTHEASTERN CENTRE COUNTIES...

At 642 PM EDT, severe thunderstorms were located along a line
extending from Rebersburg to near Reeds Gap State Park to Juniata 
Terrace to near Rockhill Furnace to near Waterfall, moving east at 
45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

These severe storms will affect...

Rebersburg, Aaronsburg, Millheim, Madisonburg, Poe Valley State Park 
Coburn and Woodward. 

Other locations impacted by these severe thunderstorms include
Saltillo, Cassville, Shade Gap, Mapleton, McCall Dam State Park, Mill
Creek, Kistler, Shirleysburg, Coalmont and Orbisonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
State College PA.

&&

LAT...LON 4021 7821 4030 7809 4038 7801 4074 7778
      4094 7770 4101 7764 4107 7758 4097 7751
      4104 7715 4085 7736 4073 7768 4056 7784
      4040 7791 4038 7775 4026 7771 4006 7787
TIME...MOT...LOC 2242Z 282DEG 13KT 4096 7748 4076 7744 4059 7759 4030
7784 4011 7800

HAIL...0.75IN
WIND...60MPH
 
$$

Jung

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:43 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 19, 2:43 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service State College PA
243 PM EDT Sat Aug 19 2017

.SYNOPSIS...
Isolated to scattered thunderstorms are likely to spread east
across the Alleghenies into the central ridge and valley region
during the mid afternoon and early evening before dissipating
later tonight. Fair weather is expected Sunday and Monday, with
temperatures turning warmer and more humid into early next
week. Thunderstorms are probable on Tuesday followed by a
refreshingly cooler and mainly dry second half of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
*Severe Thunderstorm watch #457 until 9pm for portions of
 southwestern and south-central PA.

Risk for severe thunderstorms has increased throughout the day
with SPC upgrading a portion of the area to SLGT risk. Large-
scale NWP and CAM model guidance continue to exhibit considerable
agreement indicating storms currently over east-central Ohio
will spread into southwestern and south-central Pennsylvania
during the late afternoon and early evening. Recent MCD
highlights the evolving severe risk with cold air aloft and
steep lapse rates promoting hail and locally damaging wind
gusts - especially if storms can organize into short line
segments. The most likely timing for storms is btwn 4 and 8pm.

Expect convection to diminish in intensity/coverage as it
pushes into east-central PA/Susquehanna Valley region during
the late evening. Dry wx expected after midnight as high
pressure builds over the area. Models are showing low stratus
potential over the Alleghenies with weak upslope flow and low
level moisture trapped under subsidence inversion. Patchy
fog is also likely in the usual spots across the central
valleys.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Fair weather expected to end the weekend with seasonal
temperatures.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The medium range models are all in good agreement on bringing a
renewed surge of heat and humidity into the area to start the
new work week. Highs Monday and Tuesday will be well up into the
80s with some southern locations possibly touching 90 Tuesday.

There's decent agreement in having a vigorous cold front pass
through the region Tuesday night into early Wednesday. That will
be the best chance for organized precipitation coming up next
week with widespread showers and thunderstorms likely starting
late Tuesday, lasting into the overnight before tapering off as
scattered showers Wednesday.

The remainder of the week into the weekend looks to be cool and
mainly dry as a sprawling high moves slowly eastward out of
southern Canada.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Local thunderstorm impacts are possible between 20-04Z with the
most favorable area over the southwest and s-central airspace
prior to 00Z. Clearing skies fcst tonight with models suggesting
potential for IFR stratus/fog mainly over the western 1/2 of
the airspace. Early morning restrictions will improve to VFR by
14Z.

.OUTLOOK...

Sun-Mon...Mainly VFR, but restrictions in morning fog.
Tue...Thunderstorm impacts likely.
Wed...Improving conditions.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl
SHORT TERM...Steinbugl
LONG TERM...La Corte
AVIATION...Steinbugl
Hazardous weather outlook, Aug 19, 2:48 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service State College PA
248 PM EDT Sat Aug 19 2017

PAZ004>006-037-042-051>053-057>059-064>066-201900-
Warren-McKean-Potter-Tioga-Sullivan-Montour-Northumberland-Columbia-
Dauphin-Schuylkill-Lebanon-Adams-York-Lancaster-
248 PM EDT Sat Aug 19 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Isolated strong to severe thunderstorms with gusty winds and hail
are possible during the mid to late afternoon and early evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe thunderstorms are possible Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ010>012-017>019-024>028-033>036-041-045-046-049-050-056-063-
201900-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Northern Lycoming-Southern Clinton-
Southern Lycoming-Union-Snyder-Perry-Cumberland-
248 PM EDT Sat Aug 19 2017

...SEVERE THUNDERSTORM WATCH 457 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe thunderstorms are possible Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Aug 19, 4:43 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service State College PA
443 PM EDT SAT AUG 19 2017

PAZ017>019-024>026-192200-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
Southern Centre PA-
443 PM EDT SAT AUG 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AND AFFECT PARTS OF
CLEARFIELD... HUNTINGDON...CENTRE...BLAIR...AND CAMBRIA COUNTIES
BETWEEN 500 PM AND 600 PM EDT...

At 439 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Rockton to 8 miles north of Indiana to near
Delmont to Whitehall. Movement was east at 45 mph.

Dime size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Belmont, Johnstown, DuBois, State College, Westmont, Portage,
Clearfield, Hollidaysburg, Bellefonte, Nanty-Glo, Altoona, Ebensburg,
Tyrone, Windber, Salix-Beauty Line Park, Pine Grove Mills, Bellwood,
Spruce Creek, Ski Gap and Pine Glen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.

&&

LAT...LON 4048 7892 4072 7880 4115 7880 4119 7877
      4114 7801 4116 7800 4116 7779 4111 7775
      4104 7757 4099 7753 4087 7761 4032 7844
      4029 7852 4033 7862 4024 7866 4024 7886
      4028 7893 4029 7905
TIME...MOT...LOC 2039Z 270DEG 47KT 4110 7861 4074 7917 4045 7958 4036
7997

Lambert
Special weather statement, Aug 19, 5:17 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service State College PA
517 PM EDT SAT AUG 19 2017

PAZ033-192215-
Somerset PA-
517 PM EDT SAT AUG 19 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOMERSET COUNTY UNTIL
615 PM EDT...

At 516 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 8 miles west of Westmont to Jefferson Boro.
Movement was southeast at 40 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Windber, Somerset, Acosta, Davidsville, Central City, Friedens,
Ursina, New Centerville, Meyersdale, Boswell, Berlin, Ogletown, Tire
Hill, Jerome, Mount Davis, Addison, Indian Lake, Seven Springs,
Rockwood and New Baltimore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.

&&

LAT...LON 3973 7941 3977 7938 3978 7939 3978 7935
      3982 7937 3985 7942 3990 7940 4009 7926
      4012 7921 4012 7917 4029 7905 4028 7893
      4024 7886 4024 7866 4008 7873 4006 7876
      3992 7876 3972 7918 3972 7938
TIME...MOT...LOC 2116Z 297DEG 26KT 4035 7912 3992 8007

RXR
Special weather statement, Aug 19, 5:21 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service State College PA
521 PM EDT SAT AUG 19 2017

PAZ006-037-192215-
Potter PA-Tioga PA-
521 PM EDT SAT AUG 19 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF POTTER AND TIOGA
COUNTIES UNTIL 615 PM EDT...

At 521 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles north of Galeton to Lyman Run State Park
to 6 miles southwest of Cherry Springs State Park. Movement was east
at 35 mph.

Dime size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Mansfield, Wellsboro, Keeneyville, Leetonia, Galeton, Cherry Springs
State Park, Millerton, Arnot, Leonard Harrison State Park, Covington,
Westfield, Denton Hill State Park, Lyman Run State Park, Morris,
Gaines, Ole Bull State Park, Blossburg, Tioga, Roseville and Tioga
Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4184 7690 4176 7696 4155 7725 4155 7804
      4171 7786 4192 7772 4199 7692
TIME...MOT...LOC 2121Z 265DEG 28KT 4183 7769 4172 7778 4162 7793

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 4:43 PM EDTSpecial Weather StatementCTPBlair, Cambria, Centre, Clearfield77 min
Aug 19, 5:06 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield69 min
Aug 19, 5:17 PM EDTSpecial Weather StatementCTPSomerset58 min
Aug 19, 5:21 PM EDTSpecial Weather StatementCTPTioga54 min
Aug 19, 5:39 PM EDTSevere Thunderstorm WarningCTPSomerset81 min
Aug 19, 5:56 PM EDTSpecial Weather StatementCTPBedford94 min
Aug 19, 6:02 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin88 min
Aug 19, 6:18 PM EDTSevere Thunderstorm WarningCTPBedford60 min
Aug 19, 6:38 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Perry82 min
Aug 19, 6:43 PM EDTSpecial Weather StatementCTPUnion47 min
Aug 19, 6:46 PM EDTSevere Thunderstorm WarningCTPSnyder, Union74 min
Aug 19, 6:47 PM EDTSpecial Weather StatementCTPLycoming13 min
Aug 19, 7:03 PM EDTSpecial Weather StatementCTPLycoming27 min
Aug 19, 7:05 PM EDTSpecial Weather StatementCTPFranklin, Fulton55 min
Aug 19, 7:14 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland63 min
Aug 19, 7:35 PM EDTSpecial Weather StatementCTPSullivan40 min
Aug 19, 7:44 PM EDTSpecial Weather StatementCTPColumbia, Montour61 min
Aug 19, 7:48 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill57 min
Aug 19, 7:54 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Schuylkill51 min
Aug 19, 7:58 PM EDTSpecial Weather StatementCTPAdams, York62 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.